# SDR REXA201100019

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,435 hours, 15,171 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 0' ON APPROACH (FECU CODES JAM, LEFT BPSU, WIRING LEFT BPSU - 5 1B,5 2B,9 1A,9 2A,17 1A,25BC,17 2A).  PERFORMED T/S PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27,2009 TR 27-012 PER AMOC DATED DEC 18,2009.  INSPECTED AND LUBED FLEXSHAFTS IAW 27-53-10 AND OP CHECK FLAPS SYSTEM IAW AMM 27-54-00.  OPC GOOD.  OK FOR SERVICE.
